# SDR DALA1126093724

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 33,870 hours, 13,991 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 146A611016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CARGO DOOR - EXTERNAL SKIN DENTED AND CREASED; WRITTEN UP ON NRC 125.  REPAIRED ON PER ERA 491756-14 - FOUND DURING PSV12 IN ATLANTA.
